# SDR QXEA200601226

- Difficulty date: April 30, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 11,092 hours, 8,087 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 "L" BRACKET LOCATED IN FAIRING ATTACHED TO THE TELESCOPING DE-ICE DUCT ON RIGHT HAND WING IS CRACKED.  REPAIRED IAW SRM 51-12-06-001-001-1-01.
